# SDR CALA0100857

- Difficulty date: September 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nww Fwd Wall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ONE EACH 3/4" CRACK IN GUSSET ATTACH BRACKETS AT RIVET ATTACH ON L/H AND R/H SIDE OF NWW FWD WALL. A NEW STIFFENER WAS INSTALLED AT EACH LOCATION IAW SRM 53-14-1, FIGURE 4 AND 51-30-0.
